# SDR AALA2018083028005

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 19,125 hours, 7,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED FLOOR SUPPORT.  FORWARD CABIN SUB FLOOR AT BS 312 - 328, LBL 43.  REPLACED THE FLOOR SUPPORT IAW 51-00-5-1.
